Has anybody prescribed isradipine for Parkinson's disease?

Yes, but for HTN . In other words, if you have pd & htn, why not use it? Isradipine is a calcium-channel blocker used to treat hypertension. But, it was found in dopamine-producing neuron cell cultures to help extend survival of the neurons by reducing calcium influx--a sinister, universal late stage process during programmed cell death (apoptosis) in parkinson's disease & other neurodegenerative disorders.

Related Questions

How is isradipine use for Parkinson's disease?

?Can it slow disease. Isradipine is a calcium-channel blocker used to treat hypertension. But, it was found in dopamine-producing neuron cell cultures to help extend survival of the neurons by reducing calcium influx--a sinister, universal late stage process during programmed cell death (apoptosis) in parkinson's disease & other neurodegenerative disorders. Read more...

I started symptoms of parkinsons. Loss of smell almost total now. Ridgity and loss of balence has gotten worse. Would isradipine help. Sinemet (carbidopa and levodopa) helped.?

GOOD JOB. Isradipine is not on market in usa and has only been used in mice, but this ca channel blocker for hypertension looks very promising for Dopamine deficiency. Too much time to go before it is available. For you, definitely use some l-dopa prep, might add azilect, and even consider Neupro (rotigotine) patch. This business is complex and a movement disorder specialist in a medical school may serve you best. Read more...
Maybe, see below. Isradipine has had some small studies that suggest it might be helpful, but we really don't know. There are many other medicines out there that are fda approved that will help more. Sinemet as you mentioned is one. Other medicines include the Dopamine imposters such as mirapex, requip, and neupro (rotigotine). I would recommend one of these before trying isradipine, which may not do much symptomatically. Read more...

My doctor gave me dopamine and now I have movement disorders like parkinson disease. However all doctors that I have been to, told me that I dont have parkinson disease. Now the doctor prescribed md mendilex and abilify and I started hallucinating?

Response. Not sure whether you have an underlying neurological problem, or rather you are experiencing iatrogenic issues from your prescribed medications. Propose, if not yet done, you see a neurologist. We also might be able to help with a Concierge visit. Read more...